Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Abby L

Veteran Member
  • Total Reviews

    0
  • Content Count

    87
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Abby L

  • Rank
    Junior Member

Profile Information

  • Location
    Sheffield, UK
  1. Hi How many of you are single at the moment and do you find your acne makes it difficult for you to interact with people or meet new people? I am 28 and often feel I let this problem hold me back. What are your views? For those in relationship, does your acne affect it at all?
  2. Well I guess we should only go out after dark then! For crying out loud.
  3. Its mostly just oil - couple of small pimples on forehead - time of the month problem area! Ive noticed the texture is not as good as when I was on isotretinoin. I was on it for about 4 months - before my derm took me off it.
  4. Hi all For all those who've been on accutane - did your acne come back afterwards? If so was it as bad as before or not as bad? Or, god forbid - worse. I have been off it for about two months and the oil is back. Had to stop treatment before (skin was clear when I stopped) and was probably not on it long enough to get the full effects.
  5. I was only on 20mg/day for acne rosacea - which is half the dose most people start on. I obviously am over sensitive to it or something - I just hope I havent caused permanent damage. JCx - like I said, I didnt post this to try and scare anyone - more to find out if other people suffered this side effect to the same extent. As you are having symptoms of dry eye - I would just be careful thats all - talk it over with your derm if you need reassurance. If its just mild then its probably more l
  6. Yes, I have seen an eye specialist, he was the one who advised me to come off the accutane, in conjunction with my derm. I was only on a low dose anyway. Since stopping everything else has returned to normal including oil secretions, the lips and nose are virtually back to normal yet I continue to suffer with my eyes and am still using eye drops frequently to try to maintain comfort. I am hoping that it will eventually resolve.
  7. Hi all I have not posted here for a while. I was just wondering if anyone else out there has had problems with their eyes since taking accutane? My skin was doing well, however I had to stop accutane because my eyes became so dry I developed corneal erosions. Please don't think I am trying to scare people - accutane can work wonders for the skin its just that for me the side effects just werent worth it. 2 months after stopping I am still dealing with red, sore and dry eyes. If anyone d
  8. Is there anyone on here who has had eczema and noticed that while on accutane - it has flared up again or got worse due to the dryness??
  9. Moisturiser - try aqueous cream - its seriously cheap at 99p for a 100g tube (Tesco pharmacy, over the counter) - this lasts me around 3 months. My dermatologist recommended it to me a while ago. I thought because it was so cheap, it must be rubbish. Instead , its a really good, simple moisturiser. You dont need to use a lot either. Lips - Blistex cream - good stuff. Eyes - Hypromellose eye drops are good (ask at any chemist). I've had problems with dry eyes before and these do help. (I
  10. And all of the above is why I haven't bothered posting any pics.
  11. Hi I hope you get over this breakout soon - I love your posts, often make me laugh - and lets face it, you gotta laugh (or you'll cry). Good luck.
  12. Hiya I just have a quick question as I have a patch (about 3cm across) on my right cheek that looks like eczema - which I have never had on my face before. It is bright red, itchy and quite sore. I went to the pharmacy and he gave me some hydrocortisone cream - which is a steroid and although it is only a mild one (1%) I really dont want to use this on my face - as I dont want to make any other problems worse. Can anyone please recommend something more natural that I can use - either someth
  13. If your skin is sensitive and you're already using differin and azelaic acid - then I would think an AHA would irritate. Even though your skin is oily, you don't want to be too harsh with it, especially if it is sensitive. You could just make your skin produce even more oil.
×